# SDR AT0000311

- Difficulty date: May 18, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 59195702
- Part serial: AC2663
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING OUTBOARD BUTE DOOR CORRODED.  REMOVED AND REPLACED BUTE DOOR IAW DC9 SRM 51-30-5.
